Structure of multiple function spaces in the topology of pointwise convergence for Eberlein compacta
Matematičeskie zametki, Tome 47 (1990) no. 3, pp. 91-99
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_47_3_a11,
author = {O. V. Sipacheva},
title = {Structure of multiple function spaces in the topology of pointwise convergence for {Eberlein} compacta},
journal = {Matemati\v{c}eskie zametki},
pages = {91--99},
year = {1990},
volume = {47},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_3_a11/}
}
O. V. Sipacheva. Structure of multiple function spaces in the topology of pointwise convergence for Eberlein compacta. Matematičeskie zametki, Tome 47 (1990) no. 3, pp. 91-99. http://geodesic.mathdoc.fr/item/MZM_1990_47_3_a11/